# SDR SWAA2023071177181

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 59,177 hours, 39,193 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE LATCH BROKEN AT 11C (EMERG EXIT ROW)<[01] REMOVED AND REPLACED TRAY TABLE LATCH PER SIP
